# SDR SWIA202264842

- Difficulty date: January 12, 2022
- Submitted: March 15, 2022
- Operation: Air carrier
- Aircraft: N732SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10194
- Aircraft time: 45,519 hours, 29,448 cycles
- System (JASC): 5200 · Doors
- Part: None
- Part number: H341531
- Condition: Gouged
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EVALUATE GOUGE ON THE AFT CARGO DOOR OUTER HANDLE SURROUND. (MARKED)     (C-CHECK RO 3/11/2022)    REMOVED AND INSTALLED NEW AFT BAGGAGE BAY DOOR HANDLE ASSY (P/N H3415-31) REF CRJ700 SRM 51-42-21-001-001-A01 AND DWG# CC670-38702 REV-C. RESTORED FINISH. OPS TESTS GOOD. LEAK CHECK GOOD. COMPLIED WITH TASK CARD 51-900-1002-SKY. SEE CONTINUE CARD FOR DETAILS.
